# SDR COMA9610086

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap And Panel
- Part number: 3471001001
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,601 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS RETRACTED AFTER TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE FLAP ANNUNCIATOR FOR TROUBLESHOOTING.
